# SDR DLM88060432

- Difficulty date: May 25, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 47,646 hours, 38,116 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN MLG RETRACT ACTUATOR SUPPORT FITTING BORES.  CORROSION WAS REMOVED AND OVERSIZED BUSHINGS WERE INSTALLED, REF AD 2004-25-14.
